# SDR ASAA0874035

- Difficulty date: December 14, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 29,181 hours, 12,699 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A33131
- Condition: Damaged
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NRC5144956 FWD SER DOOR FRAME FOUND 2 EA HOLES W/PARTIAL PILOT HOLES 51295 WL 269 RT SIDE.  REPAIRED HOLES PER EA700 53EA 00342.
